# SDR A6WA200940220

- Difficulty date: April 26, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,875 hours, 12,946 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1012
- Condition: Seized
- Location: Apu Bay
- Part time: 14,612 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT SMOKE TOILET MESSAGE ILLUMINATED, COMPLIED WITH QRH RETURNED TO DEPARTURE, SMOKE MESSAGE EXTINGUISHED AFTER COMPLETION OF QRH CHECK.  REMOVED AND REPLACED APU ASSY ON WO 137202, RAN ENGINES AND PACKS TWICE ON GROUND, NO SMOKE NOTED.  (K)
